Champagne, Jérémy and Roy, Damien - A transference inequality for rational approximation to points in geometric progression

hrj:5819 - Hardy-Ramanujan Journal, May 20, 2020, Volume 42 - Special Commemorative volume in honour of Alan Baker
A transference inequality for rational approximation to points in geometric progression

Authors: Champagne, Jérémy and Roy, Damien

We establish a transference inequality conjectured by Badziahin and Bugeaud relating exponents of rational approximation of points in geometric progression.


Volume: Volume 42 - Special Commemorative volume in honour of Alan Baker
Published on: May 20, 2020
Submitted on: October 9, 2019
Keywords: exponents of Diophantine approximation,Hausdorff dimension,polynomials,transference inequalities 2010 Mathematics Subject Classification Primary 11J13,Secondary 11J82,11J83,[MATH]Mathematics [math],[MATH.MATH-NT]Mathematics [math]/Number Theory [math.NT]


Share

Consultation statistics

This page has been seen 11 times.
This article's PDF has been downloaded 4 times.